RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 672–677 (Mi de9268)  

Ordinary Differential Equations

Some properties of weakly hyperbolic invariant sets

V. A. Plissa, J. R. Sellb

a Saint Petersburg State University
b University of Minnesota

Full text: PDF file (880 kB)

English version:
Differential Equations, 1997, 33:5, 675–680

Bibliographic databases:
UDC: 517.938
Received: 25.02.1997

Citation: V. A. Pliss, J. R. Sell, “Some properties of weakly hyperbolic invariant sets”, Differ. Uravn., 33:5 (1997), 672–677; Differ. Equ., 33:5 (1997), 675–680

Citation in format AMSBIB
\Bibitem{PliSel97}
\by V.~A.~Pliss, J.~R.~Sell
\paper Some properties of weakly hyperbolic invariant sets
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 672--677
\mathnet{http://mi.mathnet.ru/de9268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616459}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 675--680


Linking options:
  • http://mi.mathnet.ru/eng/de9268
  • http://mi.mathnet.ru/eng/de/v33/i5/p672

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019